# SDR CALA2019110501920

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 64,901 hours, 27,569 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Part number: D5461039400000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 RIGHT ENG INBD T-R TO PYLON FLEX SEAL (SECOND FROM AFT) IS CRACKED AND MISSING SEGMENT. PARTS UPDATE IPC 54-57-22-07A REMOVED AND REPLACED FLEX SEAL - REF ECRA 5450-02357 REV-B.
